# SDR I5PA2024112275703

- Difficulty date: November 22, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 67,075 hours, 34,799 cycles
- Engine: Pwa PW2037
- Engine time: 65,600 hours, 18,938 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Control Valve
- Part number: 77553P6
- Part serial: 910131
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENG STARTER VALVE TAKES LONG TO CLOSE AFTER ENG START UP.  R & R LH ENG STARTER CONTROL VALVE IAW AMM 80-11-02-024-001-P001.
